# SDR UIEA200800110

- Difficulty date: April 6, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,579 hours, 19,085 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156646
- Part serial: 393
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION TO YJT DUE TO "MAIN DECK CARGO SMOKE DET ZONE 4 LIGHT ILLUMINATED WITH CARGO AND MASTER FIRE ANNUNCIATOR LIGHTS ILLUMINATED.  AFTER LANDING RETESTED OKAY (NORMAL).  AIRCRAFT ALSO SUSTAINED AN OVERWEIGHT LANDING.  SWAPPED ZONE 3 AND 4 SMOKE DETECTORS A/B PER AMM 26-14-00.  ZONE 4 SYSTEM A P/N ON 2156-646 S/N 393 SYSTEM B P/N ON 2156-10C S/N 869.  SYSTEMS CHECKED NORMAL.  PERFORMED OVERWEIGHT LANDING PHASE 1 INSPECTION IAW AMM 5-51-39.  NO DAMAGE NOTED.
